# SDR SIMA200607506

- Difficulty date: March 4, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253814177
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FRAME 718 BENT.  PERFORMED A CUT OUT OF FRAME 718 TO REMOVE THE DAMAGE.  FABRICATED A FILLER, ANGLE REPAIR DOUBLER AND 2 REPAIR ANGLES.  REPAIR DONE IAW SRM.  (K)
